http://dx.doi.org/10.1007/s10957-013-0495-1">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A study of the dual affine scaling continuous trajectories for linear programming

Language

English

Abstract

© 2013, Springer Science+Business Media New York. In this paper, a continuous method approach is adopted to study both the entire process and the limiting behaviors of the dual affine scaling continuous trajectories for linear programming. Our approach is different from the method presented by Adler and Monteiro (Adler and Monteiro, Math. Program. 50:29–51, 1991). Many new theoretical results on the trajectories resulting from the dual affine scaling continuous method model for linear programming are obtained.

Keywords

Affine scaling, Continuous method, Interior point method, Linear programming

Publication Date

2014

Source Publication Title

Journal of Optimization Theory and Applications

Volume

163

Issue

2

Start Page

548

End Page

568

Publisher

Springer Verlag

ISSN (print)

00223239

ISSN (electronic)

15732878

This document is currently not available here.

Share

COinS